Accession Number : AD0778852

Title :   Simple Multivariate Inequalities Using Association.

Descriptive Note : Technical rept.,

Corporate Author : FLORIDA STATE UNIV TALLAHASSEE DEPT OF STATISTICS

Personal Author(s) : Proschan,F. ; Sethuraman,J.

Report Date : MAR 1974

Pagination or Media Count : 9

Abstract : A simple proof is given of the following generalization of a result of I.N. Yusas (1972), (Theory of Probability and Its Application, 17, 712-717) using the notion of association among random variables: If (R1,...,Rk) P(R1 > or = r1, R2 > or = r2) < or = P(R1 > or = r1) P(R2 > or = r2) for all r1, r2. More general results are also obtained for the multinomial as well as for other multivariate distributions. (Author)

Descriptors :   *Multivariate analysis, *Inequalities, *Random variables, Distribution functions, Theorems

Subject Categories : Statistics and Probability

Distribution Statement : APPROVED FOR PUBLIC RELEASE